# SDR AALA202301063211

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 24,878 hours, 9,840 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI210600
- Condition: Binding
- Location: Lt Slat Sys
- Part time: 24,878 hours, 9,840 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL INTO CLT DUE TO A SLAT JAMMED MESSAGE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND LEFT WING SLAT ACTUATOR (6037CM) TORQUE LIMITER TRIPPED AND REPLACED SLAT ACTUATOR 6037CM PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
